# SDR DXTA200500985

- Difficulty date: September 26, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 2,982 hours, 2,340 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Thermal Switch
- Part number: 1173T0635
- Part serial: 1495
- Condition: Inoperative
- Location: Cabin Air
- Part time: 2,982 hours, 2,340 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIGHT AT V1, EMER PRESS CAME ON FOLLOWED BY ACM OVERHEAT, AIR DUCT OVERHEAT ALSO AND SMOKE STARTED TO FILL THE CABIN. - GAINED ACCESS TO THE ACM, VISUALLY INSPECTED INLET DUCTS FOR DEBRIS NONE FOUND, TROUBLE SHOT AND FOUND AIR CONDITIONING TEMP SWITCH INOP.  REMOVED AND REPLACED TEMP SWITCH (ST020) WITH A NEW SWITCH, OPS LEAK CHECKS GOOD IAW CE-560XL MM CH 36-11-00.
